Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 05:33:09 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636396
  • Total Topics: 48296
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 129
Total: 132

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: isentress and migraines  (Read 696 times)

0 Members and 1 Guest are viewing this topic.

Offline mikeyb39

  • Member
  • Posts: 922
isentress and migraines
« on: December 07, 2013, 02:42:39 AM »
hi all,
I've been getting more and more migraines, I just wonder if its the isentress might be causing this.  Anyone else have this issue.  my head hurt so bad tonight had to go to the hospital and get an IV full of medications to ease the headache.   ugggh.   Happy birthday to me.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline Sweet_C

  • Member
  • Posts: 171
Re: isentress and migraines
« Reply #1 on: December 07, 2013, 11:52:22 AM »
I never had any migraines at all the three years I was on Isentress, but maybe your body is reacting badly to it.

Sorry you're having to deal with this on your birthday!
Tested positive on September 11, 2008

Offline newt

  • Member
  • Posts: 3,878
  • the one and original newt
Re: isentress and migraines
« Reply #2 on: December 07, 2013, 12:05:08 PM »
Possible, It was listed as an "uncommon" side effect in the European drug approval documentation.

- matt
"The object is to be a well patient, not a good patient"

Offline emeraldize

  • Member
  • Posts: 3,343
Re: isentress and migraines
« Reply #3 on: December 07, 2013, 11:25:09 PM »

I take Isentress and have for slightly over two years. BUT I don't think there is a correlation between my migraines and my regimen. Nearly all of mine are weather-related and depending on weather patterns can happen multiple times per month.

Offline mikeyb39

  • Member
  • Posts: 922
Re: isentress and migraines
« Reply #4 on: December 08, 2013, 10:18:09 AM »
Thanks all.  Maybe it was due to weather change here in Texas.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline mitch777

  • Member
  • Posts: 3,457
  • wish i were here
Re: isentress and migraines
« Reply #5 on: December 08, 2013, 10:30:03 AM »
I've had chronic daily headaches (with some being migraines) for 2 1/2 years. I'm also on Isentress but only since last March and found no changes for better or worse.

Sorry you had such a sucky Birthday gift Mikey. :P Hopefully you can get relief soon. I feel for you.

m.
31 years hiv+ (oct. 2013) with a curtsy.

Offline buginme2

  • Member
  • Posts: 2,834
Re: isentress and migraines
« Reply #6 on: December 08, 2013, 10:26:00 PM »
Happy birthday Mikey!


 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.